# SDR SCNA20131122226

- Difficulty date: November 18, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 40,631 hours, 22,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 727-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK HAS SEVERAL CHAFE MARKS BETWEEN FS 727 TO FS 727B IN CABIN. REMOVED CHAFE FROM RT OTBD SEAT TRACK.  R & R SEAT TRACK AT RBL 45.50 FROM STA 727B-887.
